Items where Author is "Pogoruі, А. А."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 15.


Pogoruі, А. А. and Kolomiiets, T. Yu. (2020) Series expansions for monogenic functions in Clifford algebras and their application. Український математичний вісник, 17 (3). pp. 365-371.

Kolomiiets, T. Yu. and Pogoruі, А. А. and Rodríguez-Dagnino, R. M. (2018) Solution of systems of partial differential equations by using properties of monogenic functions on commutative algebras. Український математичний вісник, 15 (2). pp. 210-219.

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2017) Solutions of some partial differential equations with variable coefficients by properties of monogenic functions. Journal of Mathematical Sciences, 220 (5). pp. 624-632.

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. and Shapіro, Мichael (2013) Solutions for PDEs with constant coefficients and derivability of functions ranged in commutative algebras. Math. Meth. Appl. Sci..

Pogoruі, А. А. (2012) Evolution in multidimensional spaces. Mathematics Subject Classification (20). pp. 119-126.

Pogoruі, А. А. (2012) System of interacting particles with Markovian switching. Theory of Stochastic Processes, 18 (34). pp. 83-95.

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2010) Multidimensional Random Motion with Uniformly Distributed Changes of Direction and Erlang Steps. Electrical and Computer Engineering. pp. 1-8.

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2010) Stationary Distribution of Random Motion with Delay in Reflecting Boundaries. Applied Mathematics, 1 (1). pp. 24-29. ISSN 2152-7385

Pogoruі, А. А. (2010) Hyperholomorphic functions on commutative algebras. Complex Variables and Elliptic Equations, 52 (12). pp. 1155-1159.

Pogoruі, А. А. and Kovalenкo, D. О. and Rodríguez-Dagnіno, Ramón М. (2009) T-Convolution and its applications to n-dimensional distributions. Stochastic Eqs (17). pp. 349-363.

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2008) Some Algebraic and Analytical Properties of Coquaternion Algebra. Advances in Applied Clifford Algebras, 20. pp. 79-84. ISSN 0188-7009

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. and Rodríguez-Saіd, R. D. (2008) Stationary Effectiveness of an Information Server with a Single Buffer and Bursty Demands of Two Different Customers. Stochastic Models, 24. pp. 246-269.

Rodríguez-Saіd, R. D. and Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2007) Stationary probability distribution of a system with N equal customers with bursty demands connected to a single buffer. Stochastic Eqs (15). pp. 181-204.

Rodríguez-Dagnіno, Ramón М. and Pogoruі, А. А. (2006) On the set of zeros of bicomplex polynomials. Taylor & Francis. pp. 725-730.

Pogoruі, А. А. (2000) Estimation of Stationary Productivity of One-Phase System with a Storage. Mathematics Subject Classification. pp. 1-8.

This list was generated on Thu Feb 16 12:17:04 2023 EET.